MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE

BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE
Model Number 3010
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 05/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered one shock as inappropriate therapy due t-wave oversensing.Technical services (ts) was consulted and discussed stored data as well as troubleshooting options.This device remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information regarding this event.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected fields: manufacturer name field (d3) in section d, suspect medical device.Model number field (d4) in section d, suspect medical device.Catalog number field (d4) in section d, suspect medical device.Mfr site address 1 field (g1) in section d, manufacturing site.Mfr site city field (g1) in section d, manufacturing site.Mfr site state field (g1) in section d, manufacturing site.Mfr site zip/post code field (g1) in section d, manufacturing site.A good faith effort was performed to obtain additional information regarding this event.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
THE Q-TRAK SUBCUTANEOUS ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave n
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22299033
Report Number2124215-2025-40824
Device Sequence Number9227718
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)161201(10)A116884
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2016
Device Model Number3010
Device Catalogue Number3010
Device Lot NumberA116884
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/22/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale